MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Catalog Number STP-AT-013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994); Foreign Body In Patient (2687)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a broken sensor wire occurred.The sensor was inserted into the arm on (b)(6) 2025.No product or data was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).B5: describe event or problem - additional information.D9: device availability - additional information.H2: type of follow up - additional information.H6: adverse event problem - additional information.
 
Event or Problem Description
It was reported that a broken sensor wire occurred.The sensor was inserted into the arm on (b)(6) 2025.Product has been returned and the investigation is being reviewed.A supplemental report will be submitted after the review is complete.No injury or medical intervention was reported.
 
Event or Problem Description
After submission of the initial mdr, product was received on 5/16/2025 and it was determined this complaint is not reportable per (b)(4).
 
Additional Manufacturer Narrative
(b)(4).3004753838-2025-116298 was reported in error.Please disregard initial reporting of this event as this event has now been deemed not reportable.

Brand Name
DEXCOM G7 CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
Manufacturer Contact
ashley spoto
6340 sequence dr.
san diego, CA 92121
8582000200
MDR Report Key22014831
Report Number3004753838-2025-116298
Device Sequence Number7837266
Product Code QBJ
UDI-Device Identifier00386270003621
UDI-Public00386270003621
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213919
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSTP-AT-013
Device Lot Number1824315003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer09/03/2025
09/29/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date09/29/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VGO 30 PUMP.
Patient Age80 YR
Patient SexFemale